# SDR AALA202102239009

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 24,425 hours, 10,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED FORWARD SERVICE DOOR UNABLE TO ENGAGE GIRT BAR.  REPOSITIONED GIRT BAR AND ENGAGED.  OPERATIONS CHECK OK.
